Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Integral geometry in homogeneous spaces


Author: John E. Brothers
Journal: Trans. Amer. Math. Soc. 124 (1966), 480-517
MSC: Primary 53.90; Secondary 53.66
DOI: https://doi.org/10.1090/S0002-9947-1966-0202099-9
MathSciNet review: 0202099
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. S. Besicovitch, On existence of subsets of finite measure of sets of infinite measure, Indag. Math. 14 (1952), 339-344. MR 0048540 (14:28e)
  • [2] A. S. Besicovitch and P. A. P. Moran, The measure of product and cylinder sets, Proc. London Math. Soc. 20 (1945), 110-120. MR 0016448 (8:18f)
  • [3] J. E. Brothers, Integral geometry in homogeneous spaces, Ph. D. thesis, Brown University, Providence, R. I., 1964.
  • [4] S. Chern, On integral geometry in Klein spaces, Ann. of Math. (2) 43 (1942), 178-189. MR 0006075 (3:253h)
  • [5] C. Chevalley, Theory of Lie groups. I, Princeton Math. Ser. Vol. 8, Princeton Univ. Press, Princeton, N. J., 1946. MR 0082628 (18:583c)
  • [6] G. DeRham, Variétés différentiables, Actualités Sci. Indust. No. 1222, Hermann, Paris, 1955.
  • [7] H. Federer, The $ (\phi ,k)$ rectifiable subsets of $ n$ space, Trans. Amer. Math. Soc. 62 (1947), 114-192. MR 0022594 (9:231c)
  • [8] -, Dimension and measure, Trans. Amer. Math. Soc. 62 (1947), 536-547. MR 0023325 (9:339g)
  • [9] -, Some integralgeometric theorems, Trans. Amer. Math. Soc. 77 (1954), 238-261. MR 0063686 (16:163b)
  • [10] -, An analytic characterization of distributions whose partial derivatives are representable by measures, Bull. Amer. Math. Soc. 60 (1954), 339, Abstract 407.
  • [11] -, Curvature measures, Trans. Amer. Math. Soc. 93 (1959), 418-491. MR 0110078 (22:961)
  • [12] -, Some theorems on integral currents, Trans. Amer. Math. Soc. 117 (1965), 43-67. MR 0168727 (29:5984)
  • [13] H. Federer and W. H. Fleming, Normal and integral currents, Ann. of Math. (2) 72 (1960), 458-520. MR 0123260 (23:A588)
  • [14] G. Freilich, On the measure of cartesian product sets, Trans. Amer. Math. Soc. 69 (1950), 232-275. MR 0037893 (12:324a)
  • [15] J. Hano, On Kählerian homogeneous spaces of unimodular Lie groups, Amer. J. Math. 79 (1957), 885-900. MR 0095979 (20:2477)
  • [16] S. Helgason, Differential geometry and symmetric spaces, Pure and Applied Mathematics Series Vol. 12, Academic Press, New York, 1962. MR 0145455 (26:2986)
  • [17] S. Kobayashi and K. Nomizu, Foundations of differential geometry, Interscience Tracts in Pure and Applied Mathematic No. 15, Interscience, New York, 1963. MR 0152974 (27:2945)
  • [18] J. L. Koszul, Exposés sur les espaces homogenes symétriques, Sociedade de Matemática de São Paulo, São Paulo, 1959. MR 0132804 (24:A2640)
  • [19] K. Krickeberg, Distributionen, Functionen beschränkter Variation und Lebesguescher Inhalt nichtparametscher Flachen, Ann. Mat. Pura Appl. (4) 44 (1957), 105-133. MR 0095922 (20:2420)
  • [20] M. Kurita, Extension of Poincaré formula in integral geometry, Nagoya Math. J. 2 (1950), 55-61. MR 0040687 (12:734e)
  • [21] L. H. Loomis, The intrinsic measure theory of Riemannian and Euclidean spaces, Ann. of Math. (2) 45 (1944), 367-374. MR 0009976 (5:232b)
  • [22] T. Nagano, Homogeneous sphere bundles and the isotropic Riemann manifolds, Nagoya Math. J. 15 (1959), 29-55. MR 0108810 (21:7522)
  • [23] S. Saks, Theory of the integral, Monografie Matematyczne No. 7, Warsaw, 1937.
  • [24] A. Sard, The equivalence of $ n$-measure and Lebesgue measure in $ {E_n}$, Bull. Amer. Math. Soc. 49 (1943), 758-759. MR 0008837 (5:62b)
  • [25] I. I. Pyateckii-Shapiro, On a problem proposed by E. Cartan, Dokl. Akad. Nauk SSSR 124 (1959), 272-273. MR 0101922 (21:728)
  • [26] N. Steenrod, The topology of fibre bundles, Princeton Math. Ser. Vol. 14, Princeton Univ. Press, Princeton, N. J., 1951. MR 0039258 (12:522b)
  • [27] A. Weil, L'intégration dans les groups topologiques et ses applications, Actualités Sci. Indust. No. 869, Hermann, Paris, 1938.
  • [28] H. Whitney, Geometric integration theory, Princeton Math. Ser Vol. 21, Princeton Univ. Press, Princeton, N. J., 1957. MR 0087148 (19:309c)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.90, 53.66

Retrieve articles in all journals with MSC: 53.90, 53.66


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0202099-9
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society